Publication
Title
Finding robust solutions using local search
Author
Language
English
Source (journal)
Journal of mathematical modelling and algorithms. - Place of publication unknown
Publication
Place of publication unknown : 2004
ISSN
1570-1166
Volume/pages
3:1(2004), p. 89-103
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 21.10.2014
To cite this reference